Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Ironman5151 is offline Associate Member
    Join Date
    Apr 2004
    Location
    somewhere
    Posts
    397

    Stomach hurts after slin injection

    About an hour later after my injection, my stomach starts hurting. I have to use the bathroom a couple times after every injection. Is this just from all the protein and food I'm consuming in a shot period of time? Just curious if this happens to anyone else.

  2. #2
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    Insulin shoudln't really cause any internal effects. It could be from the nutrients you are having. I know sometimes too much nutrients in my tummy can cause a bit of a pain.

    -Gear

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •